# SDR SIMA20210208004

- Difficulty date: February 8, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,258 hours, 33,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE HOLE AT SERVICE DOOR CUT OUT, FRAME 20, BTW STGR 15R-16R CORRODED.CORROSION LEVEL 2-C/A-PERFORMED PERMANENT REPAIR TO NUT PLATE HOLE AT SERVICE DOOR CUT OUT FRAME 20 BTW STGR 15R-16R IAW ERS-EM-53MR-4287.
